# SDR CA100706006

- Difficulty date: June 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208
- Aircraft time: 7,634 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 26310002
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB SKIN CRACKED MID HEIGHT ALONG SPAR.
